# SDR AWXA200500910

- Difficulty date: August 7, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 17,622 hours, 6,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4 DAY CHECK DISCOVERED EPSU COMM EMER L MESSAGE ON CIDS PANEL DURING FUNCTIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE BATTERY FROM THE FORWARD LEFT EMERGENCY PACK.  OPERATIONAL CHECKS WERE GOOD.
